Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 63, Pages 3419-3422
http://dx.doi.org/10.1155/S0161171204311245

On polynomials with simple trigonometric formulas

Department of Mathematics, Iowa State University, Ames 50011, IA, USA

Received 19 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. J. Gregorac, “On polynomials with simple trigonometric formulas,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 63, pp. 3419-3422, 2004. https://doi.org/10.1155/S0161171204311245.